# SDR 99ZZZX220

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N228YV
- Make and model: Beech 1900D
- Aircraft serial: UE228
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transponder
- Part number: 6226523208
- Condition: Malfunctioned
- Location: E/E Bay
- Component: Collins
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER CONTROL HEAD GIVING INCORRECT ALTITUDE TO TRANSPONDER.  THE A2 LINE IS BEING SHORTED TO GROUND BY SOLDER MIGRATION FROM GROUND.  THIS IS AT CR-8 CATHODE ON THE A5 BOARD.  SUBMITTER STATED THIS IS THE SECOND CONTROL HEAD FOUND WITH THIS PROBLEM.
